# SDR CA090820002

- Difficulty date: August 16, 2009
- Submitted: October 23, 2009
- Operation: General aviation
- Make and model: Snias AS350B2
- Aircraft time: 6,789 hours
- Engine: Lyc LTS101700D2
- System (JASC): 2435 · Starter-Generator
- Part: Shaft
- Part number: 150SG11032
- Condition: Sheared
- Location: Starter Gen
- Part time: 1,015 hours
- Component: Starter Gen
- Component part number: 150SG117Q
- Stage of operation: HO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SHAFT SHEARED NEXT TO THE ENG DRIVE.
